| Model Number |
0502103010 |
| Medical Device Problem Code |
Optical Problem (3001)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/21/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
Event or Problem Description
It was reported that there was a potential of adverse event due to foggy image.
Additional Manufacturer Narrative
This scope was not received for evaluation at stryker endoscopy.This scope was received at henke for evaluation.Based on the henke service record attached, the reported failure "moisture inside scope" was confirmed.According to henke: scope has been evaluated as a level 2 repair due to the distal/fiber damage, internal moisture, heavy scratches/residue and corrosion.Probably root cause for this failure is: the complaint has been confirmed, however has been determined to be from customer use and handling.The reported failure mode will be monitored for future reoccurrence.Manufacture date is not known.
Event or Problem Description
It was reported that there was a potential of adverse event due to foggy image.